English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

The strong Anick conjecture

MPS-Authors
/persons/resource/persons235175

Drensky,  Vesselin
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons236495

Yu,  Jie-Tai
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Drensky, V., & Yu, J.-T. (2006). The strong Anick conjecture. Proceedings of the National Academy of Sciences of the United States of America, 103(13), 4836-4840.


Cite as: http://hdl.handle.net/21.11116/0000-0004-2D1A-E
Abstract
There is no abstract available